# SDR REXA201904085418

- Difficulty date: April 5, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 30,868 hours, 28,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERIOR EMERGENCY EXIT LIGHT AT 8 A NOT ILLUMINATING.  REPLACED EMERGENCY LIGHT AT SEAT 8 A OPS CHECK GOOD IAW AMM 33-51-10, OPS CHECKED GOOD
